I am starting to wonder if I am having mixed state episodes or agitated depression. Lately I have been having extreme irritabilty and agitation with physical symptoms llike spine stiffness then the next day my body is sore from exhaustion. One day my mood will be good but I wouldnt say manic, I dont have classic symptoms like spending alot of money or rapid speech, I am just in a good mood and feel happy, Then the next day I will feel extemely agitated but at the same time I want to be productive, I dont want anyone to bother me or I will explode. I want to jump out of my skin.
It could be, I would ask your psychiatrist. I am mixed a lot with feeling down and depressed, aggitated, and racing thoughts, and that jumping out of the skin feeling and irritable. I'm more likely to have an outburst or self-harm at these times. I also pace a lot and can't focus or concentrate.
This is uncanny. I was just released fro inpatient for mixed states, a lot like you. I have no way to understand how to contain it. I am on some serious meds including clozeril. i am fighting but just don't know if i am winning
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.